RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2003, Volume 391, Number 2, Pages 158–161 (Mi dan1775)  

This article is cited in 4 scientific papers (total in 4 papers)

On a multidimensional Tauberian-type theorem for generalized functions with values in Banach spaces

Yu.N.Drozhzhinov, B.I. Zav'yalov



Bibliographic databases:

Document Type: Article

Linking options:
  • http://mi.mathnet.ru/eng/dan1775

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Drozhzhinov, B. I. Zavialov, “Multidimensional Tauberian theorems for Banach-space valued generalized functions”, Sb. Math., 194:11 (2003), 1599–1646  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Yu. N. Drozhzhinov, B. I. Zavialov, “Asymptotically homogeneous generalized functions and boundary properties of functions holomorphic in tubular cones”, Izv. Math., 70:6 (2006), 1117–1164  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Yu. N. Drozhzhinov, B. I. Zavialov, “Applications of Tauberian theorems in some problems in mathematical physics”, Theoret. and Math. Phys., 157:3 (2008), 1678–1693  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. L. Yakymiv, “A Tauberian theorem for multiple power series”, Sb. Math., 207:2 (2016), 286–313  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019